Alert archive / New York / River Flood Warnings in 2008
River Flood Warning 12, NWS Buffalo, NY
NWS Buffalo, NY issued this river flood warning at Feb 6, 2008, 7:33 PM EST for Genesee County, Monroe County, New York. It took effect at Feb 7, 2008, 1:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2008, 7:33 PM EST (00:33 UTC)
- In effect from
- Feb 7, 2008, 1:00 AM EST
- Expired
- Feb 7, 2008, 4:35 AM EST
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- Minor
Counties Genesee County, NY, Monroe County, NY
The radar
The Buffalo radar (KBUF), 68 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Creek at Churchville (CHRN6). The gauge peaked at 5.83 ft at Feb 6, 2008, 10:00 PM EST.
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04231000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KBUF 070033 FLWBUF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BUFFALO NY 733 PM EST WED FEB 06 2008 ...THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... BLACK CREEK AT CHURCHVILLE TONAWANDA CREEK AT RAPIDS DO NOT DRIVE CARS THROUGH FLOODED AREAS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO... NYC037-055-070633- /O.NEW.KBUF.FL.W.0012.080207T0600Z-080208T0600Z/ /CHRN6.1.ER.080207T0600Z.080207T1200Z.080208T0000Z.NO/ 733 PM EST WED FEB 06 2008 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLOOD WARNING FOR THE BLACK CREEK AT CHURCHVILLE. * FROM LATE TONIGHT TO LATE THURSDAY NIGHT. * AT 7 PM WEDNESDAY THE STAGE WAS 5.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 6.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 6.0 FEET...FLOOD STAGE...MINOR FLOOD...MORE WIDESPREAD AGRICULTURAL LAND FLOODING, SOME BACKYARD AND BASEMENT FLOODING CHURCHVILLE TO CHILI BUT MINIMAL DAMAGES. $$ NYC029-037-063-070633- /O.NEW.KBUF.FL.W.0013.080207T2024Z-000000T0000Z/ /RAPN6.1.ER.080207T2024Z.080208T0600Z.000000T0000Z.NO/ 733 PM EST WED FEB 06 2008 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLOOD WARNING FOR THE TONAWANDA CREEK AT RAPIDS. * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 6 PM WEDNESDAY THE STAGE WAS 8.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 13.0 FEET BY EARLY FRIDAY MORNING. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON INCLUDING TONAWANDA CREEK ROAD, RAPIDS ROAD. BACKWATER FLOODING BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND FLOODING. $$
3 follow-up statements
000 WGUS81 KBUF 070103 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 803 PM EST WED FEB 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK... GENESEE RIVER AT WELLSVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... ELLICOTT CREEK BELOW WILLIAMSVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... GENESEE RIVER AT PORTAGEVILLE BLACK CREEK AT CHURCHVILLE ALLEGHENY RIVER AT OLEAN ALLEGHENY RIVER AT SALAMANCA TONAWANDA CREEK AT RAPIDS DO NOT DRIVE CARS THROUGH FLOODED AREAS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO... NYC003-051-121-070133- /O.CAN.KBUF.FL.W.0006.000000T0000Z-080207T1600Z/ /WLLN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 803 PM EST WED FEB 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE GENESEE RIVER AT WELLSVILLE. * AT 8 PM WEDNESDAY THE STAGE WAS 9.8 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.0 FEET. THE RIVER WILL CONTINUE TO FALL TO 6.9 FEET BY FRIDAY MORNING. * IMPACT...AT 11.0 FEET...FLOOD STAGE...MINOR FLOOD...BANKS OVERFLOW AND BEGIN TO FLOOD LOWLYING AREAS OUTSIDE THE LEVEEES IN PLACES SUCH AS SCIO AND WHITESVILLE. MINOR DAMAGES. $$ NYC003-051-121-070703- /O.CON.KBUF.FL.W.0011.000000T0000Z-080207T1734Z/ /PRTN6.1.ER.080206T1922Z.080207T0600Z.080207T1134Z.NO/ 803 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE GENESEE RIVER AT PORTAGEVILLE. * UNTIL THURSDAY AFTERNOON. * AT 7 PM WEDNESDAY THE STAGE WAS 19.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 19.0 FEET...FLOOD STAGE...RIVER BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS ALONG REACH (BELFAST TO LETCHWORTH). LITTLE DAMAGE. $$ NYC037-055-070703- /O.CON.KBUF.FL.W.0012.080207T0600Z-080208T0600Z/ /CHRN6.1.ER.080207T0600Z.080207T1200Z.080208T0000Z.NO/ 803 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK CREEK AT CHURCHVILLE. * FROM LATE TONIGHT TO LATE THURSDAY NIGHT. * AT 7 PM WEDNESDAY THE STAGE WAS 5.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 6.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 6.0 FEET...FLOOD STAGE...MINOR FLOOD...MORE WIDESPREAD AGRICULTURAL LAND FLOODING, SOME BACKYARD AND BASEMENT FLOODING CHURCHVILLE TO CHILI BUT MINIMAL DAMAGES. $$ NYC009-070702- /O.CON.KBUF.FL.W.0009.000000T0000Z-080208T1920Z/ /OLNN6.1.ER.080206T1801Z.080207T1200Z.080208T1320Z.NO/ 803 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT OLEAN. * UNTIL FRIDAY AFTERNOON. * AT 6 PM WEDNESDAY THE STAGE WAS 10.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 12.0 FEET...MINOR FLOOD...WATER OVERFLOWS ONTO E. RIVERSIDE DR. 1 TO 3 MI US FROM UNION ST BRIDGE. $$ NYC009-070702- /O.CON.KBUF.FL.W.0010.000000T0000Z-080208T0900Z/ /SLMN6.1.ER.080206T1836Z.080207T1200Z.080208T0300Z.NO/ 803 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT SALAMANCA. * UNTIL LATE THURSDAY NIGHT. * AT 8 PM WEDNESDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING. * IMPACT...AT 12.0 FEET...FLOOD STAGE...MINOR FLOOD...MINOR FLOODING ALONG ENTIRE REACH IN AREAS UNPROTECTED BY DIKES. $$ NYC029-037-070702- /O.EXT.KBUF.FL.W.0005.000000T0000Z-080207T0812Z/ /WILN6.1.ER.080206T1206Z.080206T1900Z.080207T0212Z.NO/ 803 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE ELLICOTT CREEK BELOW WILLIAMSVILLE. * UNTIL LATE TONIGHT. * AT 2 PM WEDNESDAY THE STAGE WAS 8.2 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * IMPACT...AT 8.0 FEET...FLOOD STAGE-MINOR FLOODING SOME FLOODING BEGINS ALONG AERO DRIVE FROM HOLTZ TO TRANSIT IN CHEEKTOWAGA. ALSO SOME FLOODING ALONG THE FLOOD CONTROL PROJECT AREA IN AMHERST SUCH AS THE BIKE PATH AND GOLF COURSE. MINOR FLOODING IN ELLICOTT CREEK PARK. LITTLE OR NO OVERALL DAMAGE. $$ NYC029-037-063-070702- /O.CON.KBUF.FL.W.0013.080207T2024Z-000000T0000Z/ /RAPN6.1.ER.080207T2024Z.080208T0600Z.000000T0000Z.NO/ 803 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT RAPIDS. * FROM THURSDAY AFTERNOON UNTIL SATURDAY. * AT 6 PM WEDNESDAY THE STAGE WAS 8.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 13.0 FEET BY EARLY FRIDAY MORNING. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON INCLUDING TONAWANDA CREEK ROAD, RAPIDS ROAD. BACKWATER FLOODING BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND FLOODING. $$
000 WGUS81 KBUF 070409 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1109 PM EST WED FEB 06 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK... ELLICOTT CREEK BELOW WILLIAMSVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... BLACK CREEK AT CHURCHVILLE ALLEGHENY RIVER AT OLEAN ALLEGHENY RIVER AT SALAMANCA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... GENESEE RIVER AT PORTAGEVILLE TONAWANDA CREEK AT RAPIDS DO NOT DRIVE CARS THROUGH FLOODED AREAS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO... NYC003-051-121-071009- /O.CON.KBUF.FL.W.0011.000000T0000Z-080207T1734Z/ /PRTN6.1.ER.080206T1922Z.080207T0600Z.080207T1134Z.NO/ 1109 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE GENESEE RIVER AT PORTAGEVILLE. * UNTIL THURSDAY AFTERNOON. * AT 10 PM WEDNESDAY THE STAGE WAS 20.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 19.0 FEET...FLOOD STAGE...RIVER BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS ALONG REACH (BELFAST TO LETCHWORTH). LITTLE DAMAGE. $$ NYC037-055-071009- /O.EXT.KBUF.FL.W.0012.080207T0600Z-080208T0000Z/ /CHRN6.1.ER.080207T0600Z.080207T1200Z.080207T1800Z.NO/ 1109 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK CREEK AT CHURCHVILLE. * UNTIL THURSDAY EVENING. * AT 10 PM WEDNESDAY THE STAGE WAS 5.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 6.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 6.0 FEET...FLOOD STAGE...MINOR FLOOD...MORE WIDESPREAD AGRICULTURAL LAND FLOODING, SOME BACKYARD AND BASEMENT FLOODING CHURCHVILLE TO CHILI BUT MINIMAL DAMAGES. $$ NYC009-071009- /O.EXT.KBUF.FL.W.0009.000000T0000Z-080207T2100Z/ /OLNN6.1.ER.080206T1801Z.080207T0306Z.080207T1500Z.NO/ 1109 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT OLEAN. * UNTIL THURSDAY AFTERNOON. * AT 10 PM WEDNESDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES. $$ NYC009-071009- /O.EXT.KBUF.FL.W.0010.000000T0000Z-080208T0622Z/ /SLMN6.1.ER.080206T1836Z.080207T1200Z.080208T0022Z.NO/ 1109 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT SALAMANCA. * UNTIL LATE THURSDAY NIGHT. * AT 11 PM WEDNESDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * IMPACT...AT 12.0 FEET...FLOOD STAGE...MINOR FLOOD...MINOR FLOODING ALONG ENTIRE REACH IN AREAS UNPROTECTED BY DIKES. $$ NYC029-037-063-071009- /O.CON.KBUF.FL.W.0013.080207T2024Z-000000T0000Z/ /RAPN6.1.ER.080207T2024Z.080208T0600Z.000000T0000Z.NO/ 1109 PM EST WED FEB 06 2008 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT RAPIDS. * FROM THURSDAY AFTERNOON UNTIL SATURDAY. * AT 8 PM WEDNESDAY THE STAGE WAS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 13.0 FEET BY EARLY FRIDAY MORNING. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON INCLUDING TONAWANDA CREEK ROAD, RAPIDS ROAD. BACKWATER FLOODING BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND FLOODING. $$ NYC029-037-070439- /O.CAN.KBUF.FL.W.0005.000000T0000Z-080207T0812Z/ /WILN6.1.ER.080206T1206Z.080206T1900Z.080207T0157Z.NO/ 1109 PM EST WED FEB 06 2008 THE FLOOD WARNING IS CANCELLED FOR THE ELLICOTT CREEK BELOW WILLIAMSVILLE. * AT 11 PM WEDNESDAY THE STAGE WAS 7.8 FEET. * FELL BELOW FLOOD STAGE AT 9 PM WEDNESDAY. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. $$
000 WGUS81 KBUF 070935 FLSBUF FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 435 AM EST THU FEB 07 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW YORK... GENESEE RIVER AT PORTAGEVILLE BLACK CREEK AT CHURCHVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... ALLEGHENY RIVER AT OLEAN TONAWANDA CREEK AT RAPIDS ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK... ALLEGHENY RIVER AT SALAMANCA DO NOT DRIVE CARS THROUGH FLOODED AREAS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO... NYC009-071535- /O.EXT.KBUF.FL.W.0009.000000T0000Z-080208T0122Z/ /OLNN6.1.ER.080206T1801Z.080207T0706Z.080207T1922Z.NO/ 435 AM EST THU FEB 07 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT OLEAN. * UNTIL THIS EVENING. * AT 2 AM THURSDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 12.0 FEET...MINOR FLOOD...WATER OVERFLOWS ONTO E. RIVERSIDE DR. 1 TO 3 MI US FROM UNION ST BRIDGE. $$ NYC009-071534- /O.CON.KBUF.FL.W.0010.000000T0000Z-080208T0622Z/ /SLMN6.1.ER.080206T1836Z.080207T0830Z.080208T0022Z.NO/ 435 AM EST THU FEB 07 2008 THE FLOOD WARNING CONTINUES FOR THE ALLEGHENY RIVER AT SALAMANCA. * UNTIL LATE TONIGHT. * AT 4 AM THURSDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 12.0 FEET...FLOOD STAGE...MINOR FLOOD...MINOR FLOODING ALONG ENTIRE REACH IN AREAS UNPROTECTED BY DIKES. $$ NYC029-037-063-071534- /O.EXT.KBUF.FL.W.0013.080208T0600Z-080208T1200Z/ /RAPN6.1.ER.080208T0600Z.080208T0600Z.080208T0600Z.NO/ 435 AM EST THU FEB 07 2008 THE FLOOD WARNING CONTINUES FOR THE TONAWANDA CREEK AT RAPIDS. * FROM LATE TONIGHT TO FRIDAY MORNING. * AT 8 PM WEDNESDAY THE STAGE WAS 9.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER MIDNIGHT TOMORROW. * IMPACT...AT 12.0 FEET...FLOOD STAGE...MINOR FLOODING OCCURS. THERE IS LOWLAND FLOODING OF FARM AREAS AND SOME ROAD CLOSURES SUCH AS FLETCHER, BURDICK, KIRBY AND TONAWANDA CREEK ROAD. $$ NYC003-051-121-071005- /O.CAN.KBUF.FL.W.0011.000000T0000Z-080207T1734Z/ /PRTN6.1.ER.080206T1922Z.080207T0300Z.080207T0635Z.NO/ 435 AM EST THU FEB 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE GENESEE RIVER AT PORTAGEVILLE. * AT 4 AM THURSDAY THE STAGE WAS 17.2 FEET. * FELL BELOW FLOOD STAGE AT 2 AM THURSDAY. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.0 FEET BY TOMORROW MORNING. * IMPACT...AT 19.0 FEET...FLOOD STAGE...RIVER BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS ALONG REACH (BELFAST TO LETCHWORTH). LITTLE DAMAGE. $$ NYC037-055-071005- /O.CAN.KBUF.FL.W.0012.000000T0000Z-080208T0000Z/ /CHRN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 435 AM EST THU FEB 07 2008 THE FLOOD WARNING IS CANCELLED FOR THE BLACK CREEK AT CHURCHVILLE. * AT 4 AM THURSDAY THE STAGE WAS 5.7 FEET. * FLOOD STAGE IS 6.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 5.8 FEET. THE RIVER WILL CONTINUE TO FALL TO 4.4 FEET BY TOMORROW MORNING. * IMPACT...AT 6.0 FEET...FLOOD STAGE...MINOR FLOOD...MORE WIDESPREAD AGRICULTURAL LAND FLOODING, SOME BACKYARD AND BASEMENT FLOODING CHURCHVILLE TO CHILI BUT MINIMAL DAMAGES. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this river flood warning went out at Feb 6, 4:13 PM EST, 3 hours 20 minutes earlier.
Area forecast discussion, Feb 6, 4:13 PM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
413 PM EST WED FEB 6 2008
.SYNOPSIS...
THE THIRD IN A SERIES OF LOW PRESSURE SYSTEMS IS FORECAST TO MOVE
FROM THE UPPER OHIO VALLEY THIS EVENING INTO EASTERN NEW YORK
THURSDAY MORNING. THIS SYSTEM WILL AGAIN BRING A MIXED BAG OF
PRECIPITATION ACROSS THE AREA THIS EVENING THEN COLDER AIR FILTERING
BEHIND THE SYSTEM SHOULD CHANGE THE PRECIPITATION TO ALL SNOW LATE
TONIGHT. THE LOW IS EXPECTED TO CONTINUE TO MOVE EAST OFF THE NEW
ENGLAND COAST THURSDAY AFTERNOON. THE SNOW SHOWERS ARE EXPECTED TO
TAPER DURING THE AFTERNOON WITH JUST A CHANCE OF SNOW SHOWERS LATER
IN THE DAY FROM THE GENESEE VALLEY EASTWARD. THURSDAY EVENING HIGH
PRESSURE WILL BUILD IN WITH DRIER AIR. LATER THURSDAY NIGHT AND
FRIDAY AND UPPER AIR DISTURBANCE WILL BRING A CHANCE OF FLURRIES TO
THE REGION. ANOTHER LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT
LAKES SATURDAY BRINGING SOME SNOW SHOWERS TO THE REGION.
&&
.NEAR TERM /THROUGH THURSDAY/...
THIRD IN A SERIES OF LOW PRESSURE SYSTEMS FORECAST TO MOVE NORTHEAST
FROM THE UPPER OHIO VALLEY THIS EVENING. THIS WILL AGAIN BRING A
MIXED BAG OF PRECIPITATION TO THE REGION AND A COMPLICATED FORECAST
AS WELL. AHEAD OF THE LOW, OVER WESTERN PA AND NE OHIO, SOME WARMER
AIR WILL SPREAD NE INTO THE REGION AT THE SFC AND ALOFT WITH THE
WARMER AIR AT THE SFC SPREADING SOME RAIN INTO THE AREA NEAR THE
STATE LINE. A MIXED BAG IS EXPECTED FURTHER TO THE NORTH TO THE
SOUTH SHORE OF LAKE ONTARIO AS THE WARMER AIR ALOFT SPREADS NE.
MORE ICE ACCUM IS EXPECTED ACROSS AREAS TOT HE SOUTH OF BUFFALO
WHERE A QUARTER TO 4 TENTHS OF AN INCH OF ICE IS POSSIBLE WITH A
TENTH TO A QUARTER INCH OF ICE POSSIBLE FURTHER TO THE NORTH ACROSS
THE BUF-IAG-ROC REGIONS. SOME ICING IS ALSO EXPECTED ACROSS SOUTHERN
AREAS OF THE EASTERN LAKE ONTARIO REGION BUT IN THE FAR NORTH IT
SHOULD BE MAINLY SNOW. LATER TONIGHT FROM WEST TO EAST AS COLDER AIR
FILTERS IN BEHIND THE LOW THE PRECIP SHLD CHANGE TO SNOW. HIGHEST
SNOW ACCUMS SHLD BE IN THE 4-7 INCH RANGE ACROSS THE EASTERN LAKE
ONTARIO REGION...1-3 INCHES OF A SNOW/SLEET MIX FRM THE SOUTHERN
FINGER LAKES NORTH INCLUDING THE BUF-IAG-ROC REGIONS AND AN INCH OR
LESS ACROSS THE SOUTHERN TIER. ON THURSDAY THE LOW IS EXPECTED TO
MOVE FRM EASTERN NY TO OFF THE NEW ENGLAND COAST WITH SNOW SHWRS
TAPERING OFF FROM WEST TO EAST DURING THE AFTERNOON. WILL CONTINUE
WITH HIGHEST POPS IN THE MORNING EAST OF LAKE ONTARIO, CLOSER TO THE
SFC LOW AND SLGTLY HIGHER POPS IN THE FAR WEST IN THE WRAP ARND AREA
OF THE LOW. SNOW SHWRS SHLD END BY LATE AFTN WEST OF THE GENESEE
VALLEY WITH JUST SCT SNOW SHWRS FURTHER TO THE EAST.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
MIDLEVEL RIDGING BEGINS THURSDAY NIGHT OVER THE REGION AS THE UPPER
LEVEL LOW OPENS AND SLIDES OFF TO THE NORTHEAST. WITH RIDGING IN
PLACE...THURSDAY NIGHT WILL BEGIN DRY, HOWEVER A WEAK SHORT WAVE
WILL SLIDE IN LATE, BRINGING A FLURRY TO WESTERN AND CENTRAL NEW
YORK. WINDS WILL BE LIGHT THURSDAY NIGHT, HOWEVER WITH THE SKY
REMAINING CLOUDY...TEMPERATURES WILL NOT DROP SIGNIFICANTLY.
WILL KEEP FRIDAY CLOUDY, ALTHOUGH TEMPERATURES WILL BE SEASONABLE
WITH A LIGHT SOUTH TO SOUTHWESTERLY WIND. PARTS OF THE REGION WILL
SEE FLURRIES FRIDAY AS A SERIES OF WEAK SHORT WAVES PASS THROUGH THE
AREA ALOFT. THE SREF GOES DRY DURING THE DAY FRIDAY...HOWEVER THE
GFS AND ECMWF DO PRODUCE A LITTLE SNOW. WITH THE SHORT WAVES QUITE
WEAK HAVE GONE WITH JUST FLURRIES IN THE FORECAST THROUGH EARLY
FRIDAY NIGHT.
A SLIGHTLY MORE IMPRESSIVE SHORT WAVE RIDING THROUGH THE BASE OF A
LONG WAVE TROUGH WILL NEAR THE REGION LATER FRIDAY NIGHT. THIS
SHORTWAVE WILL BRING A CHANCE FOR SNOW SHOWERS FOR THE LATE FRIDAY
NIGHT TIME PERIOD.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
LATEST MEDIUM RANGE GUIDANCE CONTINUING TO SUGGEST THE EVOLUTION OF
AA UPPER TROUGH ACROSS THE NORTHEAST CONUS DURING THE WEEKEND...
WITH A PACIFIC FLOW RE-ESTABLISH ITSELF THROUGH A GOOD PORTION OF
NEXT WEEK. LATEST GFS/ECMWF SUGGESTING A STRONG NORTHERN STREAM
SHORTWAVE WILL DIG INTO THE GREAT LAKES FOR THE LATTER HALF OF THE
WEEKEND...BRINGING A SHOT OF ARCTIC AIR BEHIND ASSOCIATED COLD
FRONT. THIS WILL LIKELY LEAD TO THE DEVELOPMENT OF SOME LAKE
EFFECT/UPSLOPE SNOWS TO THE LEE OF THE LAKES...MOST LIKELY TO THE
SOUTH OF THE BUFFALO AND WATERTOWN AREAS LATE SATURDAY AND SUNDAY.
OTHERWISE PRIMARILY LOOK AT DAILY CHANCES FOR LIGHT SNOW SHOWERS
OR FLURRIES. BOTH THE LATEST GFS AND ECMWF NOT QUITE AS COLD AS
PREVIOUS RUNS AND HAVE MODERATED EXTEND OF ARCTIC AIR THIS FAR
SOUTH. COULD BE LOOKING AT TEMPERATURES STARTING THE PERIOD NEAR
OR JUST ABOVE NORMAL...BUT SHOULD FALL TO BELOW NORMAL LEVELS FOR
THE WEEKEND INTO MONDAY THEN A RETURN TO MORE SEASONAL
TEMPERATURES FOR THE REMAINDER OF NEXT WEEK.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
NEXT AREA OF PRECIPITATION WORKING UP FROM THE OHIO VALLEY WILL MOVE
ACROSS THE AREA THIS AFTERNOON AND TONIGHT. WITH SURFACE
TEMPERATURES RIGHT AROUND THE FREEZING MARK...PRECIPITATION TYPE
WILL BE MAINLY FREEZING RAIN WITH A GRADUAL TRANSITION OVER TO
MAINLY SNOW AND SLEET AS COLDER AIR WORKS INTO THE AREA LATER IN
THE DAY AND TONIGHT. PRECIPITATION SHOULD REMAIN MAINLY SNOW AT
WATERTOWN. RAIN AT JAMESTOWN WILL TRANSITION TO THIS WINTER MIX
AFTER 20Z. IFR OR LIFR CONDITIONS...ESPECIALLY CEILINGS WILL
DOMINATE THE TAF PERIOD. NORTHEAST WINDS...ESPECIALLY CLOSER TO
LAKE ONTARIO WILL RUN AROUND 15 KNOTS AND COULD GUST TO 25 KNOTS
AT THE NIAGARA FALLS AND ROCHESTER TERMINALS THIS AFTERNOON.
LOOKING FURTHER AHEAD...HIGH PRESSURE WILL BUILD IN THURSDAY AND
PROVIDE A RETURN TO DRY VFR WEATHER...BEFORE ANOTHER WEAK SYSTEM
BRINGS ANOTHER CHANCE FOR SOME LIGHT SNOW AND MVFR/IFR CONDITIONS
FRIDAY AND SATURDAY.
&&
.MARINE...
NORTHEAST WINDS WILL INCREASE ACROSS THE LAKES THIS MORNING. SMALL
CRAFT ADVISORIES IN EFFECT THROUGH THURSDAY MORNING AS THE WINDS
INCREASE TO 20 TO 30 KNOTS AND WAVES BUILD TO 6 TO 9 FEET...
ESPECIALLY ON THE SOUTH SHORES OF LAKE ONTARIO. HIGH PRESSURE WILL
DIMINISH WINDS/WAVES THURSDAY AFTERNOON AND NIGHT. LOW PRESSURE
APPROACHING OVER THE WEEKEND WILL LIKELY RESULT IN GALE FORCE
WINDS AGAIN ON SATURDAY.
&&
.HYDROLOGY...
SEVERAL AREA RIVERS AND CREEKS REMAIN IN FLOOD. SEE LATEST FLOOD
WARNINGS AND FLOOD STATEMENTS FOR FURTHER DETAILS. WAVE OF
PRECIPITATION WORKING UP FROM THE OHIO VALLEY WILL PUSH ACROSS THE
AREA LATE THIS AFTERNOON AND THIS EVENING. FOR THE MOST PART
TEMPERATURES WILL BE COLD ENOUGH FOR PRIMARILY A WINTRY MIX ACROSS
THE AREA. THE EXCEPTION COULD BE ALONG THE SOUTHERN TIER WHERE SOIL
CONDITIONS ARE SATURATED FROM PREVIOUS RAINS. TEMPERATURES STILL
ABOVE FREEZING DOWN ALONG THE STATE LINE. COULD STILL SEE SOME
POCKETS OF MODERATE TO HEAVY RAINFALL DOWN THERE BEFORE A
TRANSITION OVER TO A WINTRY MIX LATER THIS EVENING WHICH WOULD
ONLY SERVE TO AGGRAVATE THE HIGH WATER LEVELS. WILL MAINTAIN FLOOD
WATCH FOR THE ENTIRE AREA THROUGH 6 PM...BUT IT MAY NEED TO BE
EXTENDED ALONG THE SOUTHERN TIER IF MODERATE TO HEAVY RAINS
MATERIALIZE DOWN ALONG THE STATE LINE.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR NYZ001>008-
010>014-019>021-085.
FLOOD WATCH UNTIL 6 PM EST THIS AFTERNOON FOR NYZ001>004-
010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY UNTIL 12 PM EST THURSDAY FOR LOZ042>044.
&&
SYNOPSIS...JJP
NEAR TERM...JJP
SHORT TERM...DRT/ZAFF
LONG TERM...TMA
AVIATION...TMA
MARINE...TMA
HYDROLOGY...Hazardous weather outlook, Feb 6, 3:42 PM EST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 342 PM EST WED FEB 6 2008 NYZ001>004-010-011-072045- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE- 342 PM EST WED FEB 6 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ005>008-072045- NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- 342 PM EST WED FEB 6 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-072045- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 342 PM EST WED FEB 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012>014-019>021-085-072045- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 342 PM EST WED FEB 6 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...FLOOD WATCH IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
In the hours before
Special weather statement, Feb 6, 5:47 PM EST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 547 PM EST WED FEB 6 2008 NYZ001>004-010>014-019>021-085-070200- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING- LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...BUFFALO...BATAVIA...WARSAW...GENESEO...CANANDAIGUA... JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...SPRINGVILLE 547 PM EST WED FEB 6 2008 ...FREEZING RAIN MAKING TRAVEL CONDITIONS SLICK... A LARGE AREA OF FREEZING RAIN ALONG WITH SOME SLEET HAS MOVED INTO A GOOD PORTION OF WESTERN NEW YORK MAKING UNTREATED ROADWAYS AND SIDEWALKS SLICK. BOTH MAIN ROADWAYS AND SECONDARY ROADWAYS MAY BE DANGEROUS. THE WINTRY MIX IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL HOURS BEFORE CHANGING OVER TO ALL SNOW LATER THIS EVENING. IF YOU NEED TO TRAVEL THIS EVENING...DRIVE VERY CAUTIOUSLY AND ALLOW EXTRA TIME TO REACH YOUR DESTINATION. ZAFF
Special weather statement, Feb 6, 6:45 PM EST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 645 PM EST WED FEB 6 2008 NYZ001-002-010>012-085-070245- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...ORCHARD PARK...SPRINGVILLE 645 PM EST WED FEB 6 2008 ...A PERIOD OF HEAVY FREEZING RAIN AND SLEET MOVING INTO THE AREA... MUCH OF WESTERN NEW YORK IS CURRENTLY EXPERIENCING A MIXED BAG OF WINTRY PRECIPITATION THIS EVENING MAKING OUTDOOR TRAVEL HAZARDOUS. IN ADDITION TO THE LIGHT PRECIPITATION HOWEVER...THERE WILL BE A SHORT PERIOD OF HEAVY SLEET AND FREEZING RAIN...ALONG WITH THE POSSIBILITY OF A BRIEF THUNDERSTORM THAT WILL MOVE NORTHEASTWARD ACROSS WESTERN NEW YORK BETWEEN 640 PM AND 7 PM. IT IS EXPECTED TO MOVE ACROSS THE THRUWAY AT AROUND 7 PM AND CONTINUE NORTH INTO NIAGARA AND ORLEANS COUNTIES. THIS WILL MAKE ROADWAYS TREACHEROUS. THE WINTRY MIX WILL THEN CONTINUE INTO THE EVENING HOURS BEFORE CHANGING OVER TO SNOW LATER THIS EVENING. ZAFF
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:33 PM EST | River Flood Warning | BUF | Erie, Genesee, Niagara | 16 hr |
Nearby
River Flood Warnings in New York, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.